# SDR DALA2023121810354

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: INSPECTION ERA 612832-14AD. REPAIR OF WINDSHIELD FRAMING PER ERA 612832-14AD REQUIRES FOLLOW-ON INSPECTIONS PRIOR TO 57,143 TOTAL FLIGHT CYCLES AND EVERY 4,700 FLIGHT CYCLES THEREAFTER. C/A: ACCOMPLISH INSPECTIONS AT WINDSHIELD FRAMING PER ERA 612832-14AD SECTION III PRIOR TO 57,143 TOTAL FLIGHT CYCLES AND EVERY 4,700 FLIGHT CYCLES THEREAFTER. ASSOCIATED ER/A 14-612832 ADDED FOR AC 3273. (LP: 0110574)
